Abstract

Abstract:

We exhibit new examples of rational cubic fourfolds, parametrized by a countably infinite union of codimen\-sion-two subvarieties in the moduli space. Our examples are fibered in sextic del Pezzo surfaces over the projective plane; they are rational whenever the fibration has a rational section.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1479-1500
Launched on MUSE
2019-11-02
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.